# SDR R61A201406220802

- Difficulty date: June 22, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bonding Strap
- Part number: 17001108608
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FAIRING 191FL, RT NACA SCOOP BONDING STRAP IS CORRODED.  MX R & R FAIRING 191FL R/H NACA SCOOP BONDING STRAP IAW EMB 170/175 SRM 51-42-04,53-04-20 SEE CONTINUATION CARD C1 FOR WORK ACCOMPLISHED. PN 170-01108-608, STRAP, ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
